The Mathematica Journal

Search

About the Journal
Current Issue
Editorial Policy
Submissions
Back Issues
Contact Information

index.html

Symmetric Chaos in the Complex Plane

Volume 5, Issue 3
Summer 1995
William T. Shaw, Oxford System Solutions
 

Nonlinear mappings of the complex plane that possess dihedral or cyclical symmetry are a natural symmetrical generalization of the logistic map. We explore the properties of such mappings and visualize the resulting symmetric attractors. Our Mathematica algorithms are a useful prototype for code C that can be added in with MathLink.

     
About Mathematica 
© Wolfram Media, Inc. All rights reserved.